MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Model Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd facs¿ lyse wash assistant that there was carryover involving patient samples.The following information was provided by the initial reporter: were there any erroneous results on patient samples? no whether carryover happened on patient samples? yes with the power on, the probe moves by hand, so no pressure is applied.Cell wash motion fault also occurs when wash only is executed.Lyric's sample pretreatment device (lwa) got an error with "dispense probe motion fault" and stopped working.Mr.Kitani from bd came to us for regular maintenance two days ago, so please contact us as soon as possible.The error "dispense probe motion fault" is displayed and does not work.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd facs¿ lyse wash assistant that there was carryover involving patient samples.The following information was provided by the initial reporter: were there any erroneous results on patient samples? no.Whether carryover happened on patient samples? yes.With the power on, the probe moves by hand, so no pressure is applied.Cell wash motion fault also occurs when wash only is executed.Lyric's sample pretreatment device (lwa) got an error with "dispense probe motion fault" and stopped working.Mr.(b)(4) from bd came to us for regular maintenance two days ago, so please contact us as soon as possible.The error "dispense probe motion fault" is displayed and does not work.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.It was determined by management that this is not a product complaint, therefore, this is not considered to be a reportable malfunction.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17276259
Report Number2916837-2023-00135
Device Sequence Number19724635
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public00382903371464
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number337146
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown